Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can predinisolone causes any side effects?

hi doctor, i am 45 year old indian lady.wt-62kg,height-163cm.i am suffering cytopenia.i did cbc,peripheral smear,bone marrow aspiration,cytogenetics etc.doctor told it may be due to autoimmune disorder and asked me to take predinisolone 40mg for one month.what will be the side effects?
Mon, 30 Sep 2019
Report Abuse
General & Family Physician 's  Response
Hello,

In autoimmune diseases, you have to use corticosteroids like prednisolone.

Some of side effects are:unusual tiredness, swelling ankles/feet, unusual weight gain, vision problems, easy bruising/bleeding, puffy face, unusual hair growth, mental/mood changes (such as depression, mood swings, agitation), muscle weakness/pain, thinning skin, slow wound healing, bone pain. Most important is to stop using this medication gradually because of the withdrawal symptoms.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Blerina Pasho, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Bone marrow examination


Can predinisolone causes any side effects?

Hello, In autoimmune diseases, you have to use corticosteroids like prednisolone. Some of side effects are:unusual tiredness, swelling ankles/feet, unusual weight gain, vision problems, easy bruising/bleeding, puffy face, unusual hair growth, mental/mood changes (such as depression, mood swings, agitation), muscle weakness/pain, thinning skin, slow wound healing, bone pain. Most important is to stop using this medication gradually because of the withdrawal symptoms. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Blerina Pasho, General & Family Physician